3 week check up @ doctors?

I have to progress back to the doctors after person on ZOloft for 3 weeks. What will happen when i stir back? Will she automatically up the dosage? So far have headaches and dizzyness will she do anything for that or is it middle-of-the-road??

Answer:
The doctor will evaluate how you are doing on the medication, if you are having side effects and how economically you tolerate them, and if you are having any change with the medication. If she feel it is necessary, she might increase the dosage. If she feel you need more time to change, she may keep the dosage like for a while longer. If she feels this medicatin is not loyal for you, or the side effects are intolerable, she may change you to another medication.

Keep your appointment, and see what happen. You doctor wants you to procure better, and will prescribe a different medication or treatment if Zoloft isn't helping you.
she may try something else for ya because of the headaches and dizzyness
commonplace.she will tell u to give somebody a lift it easy.no complicated work
she just requirements to see how you are adjustin to the meds...headaches and dizziness is a side effect and should walk away with time
I am sure it is dizzy. She won't up the dose if you are dizzy your body have to get used to what you are on. She might switch you to something else so you will touch more comfortable. Just let her know adjectives symptoms
She can only give support to you as much as you let her oblige you. If you tell her roughly the dizziness, headaches, etc, she can backing. But you will have to kind sure to have a detail of all your symptoms. She will not automatically "up" the dosage unless she deem it correct. She'll probably ask you a lot of question about how you did, how you get the impression, etc. Just be really open beside her, tell her everything.

Good luck!
hi i want some more info bout ur conditions before i answer ur ask thanks as taking drug will defenitly coa side effect so i suggest u contact me eithe my msn or 92234770 my hp so that i can help u acurately
i dont know what zoloft is but the headaaches and diziness are probly only side effects so she probly wont do anything for it.
your body is adjusting to it and if you still hold headaches and dizziness agree to her know and she will lower dosage or give you something else =you should really own been within hospital to have the adjustment done=anyway honourable luck
If you are still experiencing headaches and dizziness, she may renovation your dosage, as in kind it higher or she might switch you to another antidepressant.
you are supposed to be see frequently when you first begin taking antidepressants. the likelihood of a negative antipathy to the drug are slim but keep your appointments anyway. your doctor will eventually extend the time period between your visit.
Zoloft is an antidepressant that can take anywhere from 2-3 weeks to become potent. Headaches and dizziness is a side effect that usually goes away after time. As far as uping the dosage, she will probably assess your progress, if any, and desire at your visit. Most culture start at a low dose and gradually increase until significant reorganization is noticed. If the headache and dizziness does not go away after 2-3 weeks, your dosage may be too large.


More Questions and Answers...
  • It's morning, you've snuck on to the computer, immediately you're looking for question . . . How's this one work?
  • Does anyone know whats occurring?
  • Would you be considered fabricate if..?